# SDR DALA1232476306

- Difficulty date: April 27, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK AT RIGHT BS 800 FRAME AT STRINGER 17.  REPAIRED PER ERA 502637-14AD.
